CSpace
SYMMETRIC AND ASYMMETRIC DIOPHANTINE APPROXIMATION OF CONTINUED FRACTIONS
TONG, JC
1989
Source PublicationBULLETIN DE LA SOCIETE MATHEMATIQUE DE FRANCE
ISSN0037-9484
Volume117Issue:1Pages:59-67
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989DH51900003
PublisherGAUTHIER-VILLARS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27245
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
2.UNIV N FLORIDA,DEPT MATH SCI,JACKSONVILLE,FL 32216
Recommended Citation
GB/T 7714
TONG, JC. SYMMETRIC AND ASYMMETRIC DIOPHANTINE APPROXIMATION OF CONTINUED FRACTIONS[J]. BULLETIN DE LA SOCIETE MATHEMATIQUE DE FRANCE,1989,117(1):59-67.
APA TONG, JC.(1989).SYMMETRIC AND ASYMMETRIC DIOPHANTINE APPROXIMATION OF CONTINUED FRACTIONS.BULLETIN DE LA SOCIETE MATHEMATIQUE DE FRANCE,117(1),59-67.
MLA TONG, JC."SYMMETRIC AND ASYMMETRIC DIOPHANTINE APPROXIMATION OF CONTINUED FRACTIONS".BULLETIN DE LA SOCIETE MATHEMATIQUE DE FRANCE 117.1(1989):59-67.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[TONG, JC]'s Articles
Baidu academic
Similar articles in Baidu academic
[TONG, JC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[TONG, JC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.